# SDR ASAA2021090535875

- Difficulty date: September 5, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 21,469 hours, 6,853 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFB4440
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 21,479 hours, 6,855 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#2 EEC BITE TEST INOP. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE EEC REF B737-900 AMM 73-21-60-400-801-F00. ALL TEST PASS REF AMM 71-00-00-800-811-F00. ETOPS GROUND VERIFICATION GOOD. 4 C/B'S PULLED AND RESET. REMOVED AND REPLACED MW 0303 HARNESS. REF AMM 71-51-03. ALL CHECKS GOOD.
